Message Image  

Clinical Specialties Compounding Pharmacy Products Recalled

March 22, 2013

Clinical Specialties is voluntarily recalling all lots of all sterile products repackaged and distributed by the pharmacy due to lack of sterility assurance. The recall of all sterile products is conducted in follow-up to concerns regarding practices at the site which cannot assure the sterility of the products.

This expanded recall follows the firm’s initial recall of Avastin on March 18, 2013, due to reports of five patients who have been diagnosed with serious eye infections associated with the use of the product. Clinical Specialties Compounding sterile products covered under this recall were distributed nationwide between October 19, 2012, and March 19, 2013.

Until further notice, health care providers should stop using all sterile products distributed by Clinical Specialties Compounding and return them to the company. Consumers or health care providers with questions regarding this recall may contact Clinical Specialties by phone at 866.880.1915 Monday through Friday between the hours of 10 am to 5 pm EST, or e-mail at clinicalrx@bellsouth.net. Patients who have received any product distributed by Clinical Specialties Compounding and have concerns should contact their healthcare provider.

Healthcare professionals and patients are encouraged to report adverse events or side effects related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program:

Click here to read the MedWatch safety alert.


Subscribe